# SDR 99ZZZX4438

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500J
- Make and model: Braero BAE125800A
- Aircraft serial: 258216
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: ASH6641PF
- Condition: Failed
- Location: Nr 2
- Part time: 3,108 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVERTER FAILED AFTER AIRCRAFT SPENT OVERNIGHT OUTSIDE IN RAIN STORM.  AFTER DRYING OUT, INVERTER STARTED WORKING.  PART REMOVED FROM SERVICE.
